# SDR AU010028

- Difficulty date: January 3, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE RAN ROUGH AND THEN SEIZED. LIMITED INFORMATION PROVIDED.
